# SDR REXA2022111002474

- Difficulty date: October 20, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Location: Bs 661-693 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON LBL9 FLOOR SEAT TRACK BETWEEN APPROX FS661.00+16 AND FS693	REPLACED SEAT TRACK
